Journal article icon

Journal article

On mapping properties of the general relativistic constraints operator in weighted function spaces, with applications

Abstract:

Generalising an analysis of Corvino and Schoen, we study surjectivity properties of the constraint map in general relativity in a large class of weighted Sobolev spaces. As a corollary we prove several perturbation, gluing, and extension results: we show existence of non-trivial, singularity-free, vacuum space-times which are stationary in a neighborhood of $i^0$; for small perturbations of parity-covariant initial data sufficiently close to those for Minkowski space-time this leads to space-...

Expand abstract

Actions


Authors


Journal:
Mem.Soc.Math.France
Volume:
94
Pages:
1-103
Publication date:
2003-01-21
Source identifiers:
26191
Keywords:
Pubs id:
pubs:26191
UUID:
uuid:35c39358-3173-4ef6-94df-2281947f4223
Local pid:
pubs:26191
Deposit date:
2012-12-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP